EconPapers    
Economics at your fingertips  
 

Multirisks Model and Finite-Time Ruin Probabilities

Philippe Picard (), Claude Lefèvre () and Ibrahim Coulibaly ()
Additional contact information
Philippe Picard: Université de Lyon 1
Claude Lefèvre: Université Libre de Bruxelles
Ibrahim Coulibaly: Université Libre de Bruxelles

Methodology and Computing in Applied Probability, 2003, vol. 5, issue 3, 337-353

Abstract: Abstract A multirisks model is constructed that describes the evolution in discrete-time of an insurance portfolio covering several interdependent risks. The main problem under study is the determination of the probabilities of ruin over a finite horizon, for one or more risks. An underlying polynomial structure in the expression of these probabilities is exhibited. This result is then used to provide a simple recursive method for their numerical evaluation. Furthermore, it is shown qualitatively that a stronger positive-type dependence between the risks increases the non-ruin probabilities. Some illustrations enhance the efficiency, in time and precision, of the developed algorithm.

Keywords: multiple risks; discrete-time model; probabilities of ruin; polynomial structure; numerical evaluation; orthant dependence; concordance order (search for similar items in EconPapers)
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1023/A:1026287204089 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metcap:v:5:y:2003:i:3:d:10.1023_a:1026287204089

Ordering information: This journal article can be ordered from
https://www.springer.com/journal/11009

DOI: 10.1023/A:1026287204089

Access Statistics for this article

Methodology and Computing in Applied Probability is currently edited by Joseph Glaz

More articles in Methodology and Computing in Applied Probability from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2022-05-12
Handle: RePEc:spr:metcap:v:5:y:2003:i:3:d:10.1023_a:1026287204089